RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Lobachevskii J. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Lobachevskii J. Math., 2018, Volume 39, Number 7, Pages 992–996 (Mi ljm177)  

Symmetric Blind Information Reconciliation and Hash-function-based Verification for Quantum Key Distribution

A. K. Fedorova, E. O. Kiktenkoabcd, A. S. Trushechkinabef

a Russian Quantum Center, Business-center “Ural”, ul. Novaya 100A, Skolkovo, Moscow, 143025, Russian Federation
b Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991, Russian Federation
c Geoelectromagnetic Research Centre, Schmidt Institute of Physics of the Earth, Russian Academy of Sciences, P.O. Box 30, Troitsk, Moscow, 142190, Russian Federation
d Bauman Moscow State Technical University, 2-ya Baumanskaya ul. 5, str. 1, Moscow, 105005, Russian Federation
e National Research Nuclear University MEPhI, Kashirskoe sh. 31, Moscow, 115409, Russian Federation
f fNational University of Science and Technology MISiS, Leninskii pr. 6, Moscow, 119049, Russian Federation

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation MK-2815.2017.1
Russian Foundation for Basic Research 17-08-00742
We thank Y.V. Kurochkin and N.O. Pozhar for useful discussions.The work of A.T. and E.K. was supported by the grant of the President of the Russian Federation (project MK-2815.2017.1). A.K.F. is supported by the RFBR grant (17-08-00742).


DOI: https://doi.org/10.1134/S1995080218070107


Bibliographic databases:

ArXiv: 1705.06664
Document Type: Article
Received: 06.12.2017
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/ljm177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Number of views:
    This page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019